# SDR HEEA079734

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,023 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 8803472
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SELECTOR SWITCH IS INTERMITTENT. FOUND SWITCH S4 AUDIO ALWAYS ON, FOUND BROKEN WIRE ON SWITCH S1 SECTION 2R TERMINAL 4, RESOLDERED WIRE BACK TO TERMINAL 4.  ALSO FOUND LIGHT PANEL AND SWITCH S1 BAD.  REPLACED.  BENCH CHECK GOOD.
